# SDR 98ZZZX4224

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9112D
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608041
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 8290503
- Condition: Failed
- Location: Rt Flap
- Part time: 3,613 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE PILOT NOTICED THE RIGHT FLAP DID NOT EXTEND.  THE LEFT FLAP WAS PROMPTLY RETRACTED AND A SAFE LANDING WAS MADE WITHOUT INCIDENT.  THE INVESTIGATION FOUND THE RIGHT INBOARD FLAP BELLCRANK P/N 82905-03 WAS COMPLETELY BROKEN THROUGH THE TUBE PORTION PREVENTING OPERATION OF THE RIGHT FLAP.  SUBMITTER RECOMMENDED BOTH LEFT AND RIGHT BELLCRANKS DESERVE SPECIAL ATTENTION DURING INSPECTIONS.
